I've already paid for the tan and hate to loose my money. My skin is not usually sensitive to sun and I tan very easy. I have an olive complexion.
8 May 2011
The manufacturers of Ciprofloxacin recommend that you do not use a tanning bed. This is because the drug makes your skin more sensitive to sun light and you are more likely to burn.
Can you wait until you have finished the ciprofloxacin?
http://www.drugs.com/ciprofloxacin.html - scroll down to what should I avoid.
- Cipro Information for Consumers
- Cipro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cipro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking Cipro for my UTI. I am experiencing chills going up my right arm and to my back. Is this the Cipro or is my condition getting worse?
1 answer • 4 Jan 2010
I have been on cipro 500 mg. for over 15 yrs., now they have put me on azithromycin taking one pill?
for 3 days per month 500mg.per pill.will this do the job that the cipro was doing that i was taking everyday for a kidney disease they say i will ...
1 answer • 5 Apr 2010
... joint pain ,burning sensation in skin of face and neck, is it still a side effect of cipro
1 answer • 9 Feb 2012
1 answer • 2 Nov 2013